Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Oily skin, have recurrent severe acne with pus, no improvement with oral and topical medicines. Effective remedy?

Dear Doctor, My self Rageev, Living in chennai and my age is 34/M, I have sever ACNE ( cyst type) with pus on my face alone for past 1.5 years, Actually it was started May 2011 and it get reduce like in Nov 2011 and after its again started aggravating from last week of dec 2011 and till now its keep on aggravating. I have taken medicine orally and topically but no result. Can you suggest me a that what type of medicine will work for me. (Iam having oily skin).
Asked On : Tue, 24 Jul 2012
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear Rageev..,
Thank for choosing HCM..,
U are now suffering from...grade IV Acne vulgaris..,
It formed crypt abscess...,
So go for...Let out the pus from pustule...,
comedone extraction...,
with RF....Radio-frequency..,
Topical CLINDAMYCIN cream on affected part.,
Tab is Retinoid derivative..,
will give excellent result..,
Answered: Tue, 24 Jul 2012
I find this answer helpful
Dermatologist Dr. Sher Bhutto's  Response

Thanks for posting question on HCM,
You are probably suffering from nodulocystic acne which usually not respond to traditional therapy, you need oral ISOTRETINOIN and apply ISOTREX gel in night
   ISOTRETINOIN is a retinoid , meaning it is related to vitamin A , and is found in small quantities naturally in the body. Isotretinoin s best-known and most dangerous side effect is birth defectsThe dose of isotretinoin patients receive is dependent on their weight and the severity of the condition. High-dose treatments are administered between 0.5 mg/kg/day to 2 mg/kg/day (usually at 0.5 to 1 mg/kg/day,divided into two doses), for a total treatment of four to six months
If you still have any query let me know.
Dr sher bhutto
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor